sir few days back there was a Red Rash (Allergy) Under my eye so i used turmeric on the Rash so it got irritated and there was a itching seance so i removed the turmeric and applied "Neosporin" on the Rash but my itching seance stopped but it left a dark spot under my eye it was very dark so i used some "Garnier Light
Daily moisturiser" on the spot but it does not helped me so i used "Garnier Light Light Eye Roll On" but this product does not give me any good results so i went Dermatologist he gave me the prescription of " Ban A Tan" & "DOXT-S (Doxycycline Hyclate Tablets)" after using for 1 month 20% of my dark spot reduced and then i saw a product online "Aveda Enbrightenment Brightening Correcting Serum" so i purchased it and using till now its not effective and this left wrinkles under my eye so please suggest anything good where i can get rid of the marks under my eye
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.